# SDR DHL2001742500

- Difficulty date: October 3, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT MLG DEBOOST CYLS ATTACH BRACKET CRACKED AT CENTER OF BACK PANEL.  REMOVED LT MLG DEBOOST CYLS ATTACH BRACKET AS PER B727 MM 32-41-21 FOR S/M ACCESS.  FABRICATED NEW BRACKET SUPPORT PANEL FOR LML GEAR DEBOOST CYLS AS PER B727 SRM 53-10-2 FIG 5. INSTALLED LT MLG DEBOOST CYLS ATTACH BRACKET AS PER B727 MM 32-41-21.
